# SDR IPXA2022052882603

- Difficulty date: May 8, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron Splice
- Part number: A6A71231
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CCAC COMPARTMENT HAS A LONGERON 38R SPLICE THAT IS CRACKED AT STA 6-90.REMOVED,FAB, REPAIRED THE CRACKED LONGERON 38R SPLICE AT STA 6-90 IAW VTSAA EO 011-5330-01-A9568 REV I/R AND UPS EO MD11-5310-83794-A . FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) (MAJOR)
